# SDR YYFA20110906001

- Difficulty date: September 6, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 10,00 FT LOSS OF CABIN ALT WITH L-2 DOOR LIGHT ON: INSPECTED L-2 DOOR, PREASSURIZED ACFT, FOUND NO DISCREPANCY IAW AMM 52-42-00.  ACFT OPERATED WITHOUT ANY FURTHER REPORTED DISCREPANCY.
